TITLE

A Remark on the Existence of a Periodic Solution

AUTHOR(S)
Filippov, V. V.
PUB. DATE
March 2003
SOURCE
Differential Equations;Mar2003, Vol. 39 Issue 3, p462
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Discusses the development of methods for studying differential equations and inclusions with discontinuous right-hand side. Generalization of the results of the classical theory; Theory of the Cauchy problem for equations and inclusions with discontinuous right-hand side; Modification of the guiding function method adjusted for equations and inclusions with discontinuous right-hand sides.
ACCESSION #
15100806

 

Related Articles

  • Solvability of a Three-Point Boundary-Value Problem for a Second-Order Differential Inclusion. Vityuk, A. N. // Ukrainian Mathematical Journal;Jan2003, Vol. 55 Issue 1, p164 

    We investigate the problem of the existence of solutions of a three-point boundary-value problem for a second order differential inclusion.

  • Existence results for energetic models for rate-independent systems. Mainik, Andreas; Mielke, Alexander // Calculus of Variations & Partial Differential Equations;Jan2005, Vol. 22 Issue 1, p73 

    The article focuses on generalized approach for mechanical models. The main feature of such models is the rate-independency of the system response, which means that a loading with twice the speed will lead to a response with exactly twice the speed. It refers for approaches to these phenomena...

  • On the Dynamics of a Differential Inclusion Built upon a Nonconvex Constrained Minimization Problem. Nistri, P.; Quincampoix, M. // Journal of Optimization Theory & Applications;Mar2005, Vol. 124 Issue 3, p659 

    In this paper, we study the dynamics of a differential inclusion built upon a nonsmooth, not necessarily convex, constrained minimization problem in finite-dimensional spaces. In particular, we are interested in the investigation of the asymptotic behavior of the trajectories of the dynamical...

  • Mixed semicontinuous perturbations of nonconvex sweeping processes. Haddad, Tahar; Thibault, Lionel // Mathematical Programming;May2010, Vol. 123 Issue 1, p225 

    In this paper we prove a theorem on the existence of a global solution of a differential inclusion governed by a class of nonconvex sweeping processes with unbounded pertubations. The perturbations are not required to be convex valued.

  • The Krasnosel'skii-Krein Theorem for Differential Inclusions. Plotnikova, N. // Differential Equations;Jul2005, Vol. 41 Issue 7, p1049 

    Proves an analog of the Krasnosel'skii-Krein theorem for differential inclusions in terms of ordinary solutions and R-solutions. Use of the validity of the Lipschitz condition for the original or averaged inclusion to justify the averaging method for differential inclusions.

  • On the stability of functional-differential inclusions with the use of invariantly differentiable lyapunov functionals. Surkov, A. // Differential Equations;Aug2007, Vol. 43 Issue 8, p1079 

    The article focuses on the constancy of functional-differential inclusions using invariantly differentiable Lyapunov functionals. It presents a study on the weak stability and the weak asymptotic stability of functional differential inclusions with zero analog. It also tests the validity of an...

  • On the difference approximation of the delay control system. Otakulov, S. // Automation & Remote Control;Apr2008, Vol. 69 Issue 4, p690 

    Consideration was given to the difference approximation of the control system obeying a differential inclusion with retarded argument. Approximation of an ensemble of the trajectories of a differential inclusion by a sequence of ensembles of the trajectories of the corresponding difference...

  • On the geometry of polynomial dynamical systems. Gaiko, V. // Journal of Mathematical Sciences;Mar2009, Vol. 157 Issue 3, p400 

    In this paper, the author performs a global qualitative study of plane polynomial dynamical systems and suggests a new geometric approach to solving the sixteenth Hilbert problem on the maximum number and mutual location of their limit cycles in two special cases of such systems. First of all,...

  • Properties of positionally weakly invariant sets with respect to control systems described by differential inclusions. Guseinov, Kh.; Ege, Nihal // Differential Equations;Mar2007, Vol. 43 Issue 3, p299 

    The article investigates the properties of positionally weakly invariant sets with respect to control systems, which are described by differential inclusions. According to the authors, they represent sufficient condition for positional weak variance of sets by using the notion of the derivative...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics